Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On locally simple curves


Author: G. T. Whyburn
Journal: Bull. Amer. Math. Soc. 53 (1947), 986-992
DOI: https://doi.org/10.1090/S0002-9904-1947-08922-9
MathSciNet review: 0022343
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Morse and M. Heins, Topological methods in the theory of functions of a single complex variable. I. Deformation types of locally simple plane curves, Ann. of Math. vol. 46 (1945) pp. 600-624. MR 16466
  • 2. G. T. Whyburn, Analytic topology, Amer. Math. Soc. Colloquium Publications, vol. 28, New York, 1942. MR 7095


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1947-08922-9

American Mathematical Society